Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 135216, 11 pages
http://dx.doi.org/10.1155/2010/135216
Research Article

Nonlinear Volterra Integral Equation of the Second Kind and Biorthogonal Systems

E.U. Arquitectura Técnica, Departamento de Matemática Aplicada, Universidad de Granada, c/ Severo Ochoa, s/n, 18071 Granada, Spain

Received 9 April 2010; Accepted 17 June 2010

Academic Editor: D. Anderson

Copyright © 2010 M. I. Berenguer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Semadeni, “Product Schauder bases and approximation with nodes in spaces of continuous functions,” Bulletin de l'Académie Polonaise des Sciences, vol. 11, pp. 387–391, 1963. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. R. Gelbaum and J. Gil de Lamadrid, “Bases of tensor products of Banach spaces,” Pacific Journal of Mathematics, vol. 11, pp. 1281–1286, 1961. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. Atkinson and W. Han, Theoretical Numerical Analysis: A Functional Analysis Framework, vol. 39 of Texts in Applied Mathematics, Springer, Dordrecht, The Netherlands, 3rd edition, 2009. View at MathSciNet
  4. C. T. H. Baker, The Numerical Treatment of Integral Equations, Monographs on Numerical Analysis, Clarendon Press, Oxford, UK, 1977. View at MathSciNet
  5. C. T. H. Baker, “A perspective on the numerical treatment of Volterra equations,” Journal of Computational and Applied Mathematics, vol. 125, no. 1-2, pp. 217–249, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Brunner and P. J. van der Houwen, The Numerical Solution of Volterra Equations, vol. 3 of CWI Monographs, North-Holland, Amsterdam, The Netherlands, 1986. View at MathSciNet
  7. L. M. Delves and J. L. Mohamed, Computational Methods for Integral Equations, Cambridge University Press, Cambridge, Mass, USA, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Z. Wan, Y. Chen, and Y. Huang, “Legendre spectral Galerkin method for second-kind Volterra integral equations,” Frontiers of Mathematics in China, vol. 4, no. 1, pp. 181–193, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. I. Berenguer, D. Gámez, A. I. Garralda-Guillem, M. Ruiz Galán, and M. C. Serrano Pérez, “Analytical techniques for a numerical solution of the linear Volterra integral equation of the second kind,” Abstract and Applied Analysis, vol. 2009, Article ID 149367, 12 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. J. O. Jameson, Topology and Normed Spaces, Chapman and Hall, London, UK, 1974. View at MathSciNet
  11. P. Hájek, V. Montesinos Santalucía, J. Vanderwerff, and V. Zizler, Biorthogonal Systems in Banach Spaces, CMS Books in Mathematics 26, Springer, New York, NY, USA, 2008. View at MathSciNet
  12. M. I. Berenguer, M. A. Fortes, A. I. Garralda-Guillem, and M. Ruiz Galán, “Linear Volterra integro-differential equation and Schauder bases,” Applied Mathematics and Computation, vol. 159, no. 2, pp. 495–507, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. Gámez, A. I. Garralda-Guillem, and M. Ruiz Galán, “High-order nonlinear initial-value problems countably determined,” Journal of Computational and Applied Mathematics, vol. 228, no. 1, pp. 77–82, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Palomares and M. Ruiz Galán, “Isomorphisms, Schauder bases in Banach spaces, and numerical solution of integral and differential equations,” Numerical Functional Analysis and Optimization, vol. 26, no. 1, pp. 129–137, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet